# SDR SWAA2019050232110

- Difficulty date: March 16, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 55,714 hours, 27,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Missing
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASH LIGHT STRAP MISSING.  R&R FLASHLIGHT STRAP PER SIP.
